Hi all. So basically, been taking finasteride since October ‘15. Never had serious side effects, only side effects I encountered were brain fog (not drastic), slight loss of libido (not non existant but not horny every minute of the day like I was) and fat gain. I can accept the slight loss of libido because of the wonders finasteride did for my hair, I was so thin you could see through to my scalp, now my hair is so thick I get complimented all the time. Crazy! My issue is the fat I have gained. I’m 24, am currently taking 0.25mg every day, along with DIM plus and zinc. I’ve always been fit and healthy, and have been lifting weights and dieting/bodybuilding since I was 17. I know greatly in detail how calorie deficits etc work before people start saying I need to diet, I was 5% body fat at one point so know what I’m doing, and now it seems no matter what I try, I can’t seem to shift this excess body fat. It’s like love handles, really round my lower belly and hips. It’s weird because you can still see my upper ab section and my upper body is still really toned, just my lower section I can’t seem to shift. I’ve tried doing finasteride EOD, my hair starts thinning out again but I do seem to start losing this ‘water weight’. I’ve always found it hard to put on weight, but now all of a sudden now I’m on finasteride I can’t seem to get the weight off of me! Has anyone not only experienced this, but found a solution? I was thinking of stopping finasteride, let my body flush out and then start again gradually (eg 0.25 EOD- 1mg ED). Anyone tried this and found it worked? I don’t really want to stop taking finasteride but being so fitness orientated enough is enough!